MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX22508UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician intended to use a resolute onyx drug eluting stent to treat a severely tortuous, moderately calcified lesion with 90% stenosis in the proximal lad.There was no damage noted to the device packaging.There were no issues when removing the device from the hoop.No difficulties were noted when removing the protective sheath.The device was inspected with no issues.Negative prep was performed with no issues.The lesion was pre-dilated.A 0.014 wire was used.The device passed through a previously deployed stent.The inflation device remained on neutral pressure during delivery of the device.Resistance was encountered when advancing the device.It is reported that the device could not pass through the lesion and when the physician pulled the un-deployed stent back in the unknown brand guide catheter, it caught on the guide catheter tip and dislodged.The stent ended up distal in the periphery.No intervention was carried out.The stent was not crushed or snared.The stent remains in the patient.No patient injury is reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7384491
Report Number9612164-2018-00610
Device Sequence Number1067884
Product Code NIQ
UDI-Device Identifier00643169556690
UDI-Public00643169556690
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/17/2019
Device Catalogue NumberRONYX22508UX
Device Lot Number0008886151
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/05/2018
Supplement Date Received by Manufacturer07/11/2018
08/08/2018
Initial Report FDA Received Date03/30/2018
Supplement Report FDA Received Date08/08/2018
10/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1